Yes, you should be concerned. Speak with her doctor. Also have her pharmacist review all the medications she is taking to be sure she isn't overdosing on any one ingredient.
She may just be bored to tears too. See if you can bring something new into her routine such as renting some of her favorite movies, visiting a favorite restaurant, having some friends come for a visit, look through family photo albums together, ask her to teach you something like knitting or crocheting, etc.
My 81 year old mother slept a lot last year. She was in a great deal of pain and the medications she was taking weren't helping much so she wasn't sleeping well at night. It looked like she was falling asleep all the time during the day, but she was really just catching up on lost sleep from the night before. She finally had some cortisone injections in her various joints and that eliminated her pain, and she's not napping and is more mentally alert during the day because she is sleeping well at night and doesn't need as many pain meds.